DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/215

Full metadata record

DC FieldValueLanguage
contributor.authorDang, S-
contributor.authorBehera, A-
contributor.authorNanda, S-
date.accessioned2006-01-25T14:48:00Z-
date.available2006-01-25T14:48:00Z-
date.issued1994-
identifier.citationFuzzy Sets and Systems, Vol 67, Iss 2, P 239-245en
identifier.urihttp://hdl.handle.net/2080/215-
descriptionCopyright for this article belongs to Elsevier Science Ltd http://dx.doi.org/10.1016/0165-0114(94)90091-4en
description.abstractThis paper is devoted to the introduction and study of fuzzy weakly semi-continuous functions between fuzzy topological spaces. Some properties of these functions are characterized in terms of quasi coincidence, quasi neighborhoods, π-neighborhoods etc. Furthermore, some relations connecting fuzzy weakly semi-continuous functions and fuzzy retractions have been established.en
format.extent847692 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherElsevieren
subjectFuzzy weakly semi-continuous functionen
subjectQuasi coincidenceen
subjectQuasi-neighborhooden
subjectπ-neighborhooden
subjectSemi-open seten
subjectSemi-closed seten
subjectRegular open seten
titleOn fuzzy weakly semi-continuous functionsen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab5.pdf827KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback